MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ANTERIOR TOTAL HIP CDS

MEDLINE INDUSTRIES, LP; ANTERIOR TOTAL HIP CDS
Catalog Number DYNJ907462G
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, there have been multiple incidents where the suction tips are "coming apart" and the blue towels are "shedding lint and it is getting in the wound".The customer reported the issues are occurring before use and during use for both component issues.The customer reported after the incidents occur a new product/component is obtained to complete the procedure.The customer reported that there has been no impact on any patient or procedure related to the reported issues.No additional details are available related to the customer reported issue.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, there have been multiple incidents where the suction tips are "coming apart" and the blue towels are "shedding lint and it is getting in the wound".
 
Additional Manufacturer Narrative
Correction to d9: returned to manufacturer date.Update to h6: type of investigation.Update to h6: investigation findings.Update to h6: investigation conclusions.

Common Device Name
ANTERIOR TOTAL HIP CDS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23040328
Report Number1423395-2025-00121
Device Sequence Number9889435
Product Code OJH
UDI-Device Identifier10198459224393
UDI-Public10198459224393
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ907462G
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown